EDWARD B. RUBY, M.D.
To the editor: The article by Dr. Katin and colleagues, "Resorcinol-Induced Hypothyroidism in a Patient on Chronic Hemodialysis" (Ann Intern Med 86:447-449, 1977), was certainly of great interest. However, they stated that "the T3R stabilized at a lower than normal level, probably a reflection of decreased binding proteins (albumin, 3.5 g/dl and total proteins, 5.7 g/dl)." Since, according to their article, T3R was meant to represent T3 resin uptake, the quoted sentence is obviously in error. As is widely known, the technique of the T3 resin uptake is such that with a decrease in thyroid hormone-binding proteins there is an
RUBY EB. Correction: Resorcinol and Hypothyroidism. Ann Intern Med. 1977;87:637–638. doi: 10.7326/0003-4819-87-5-637_2
Download citation file:
Published: Ann Intern Med. 1977;87(5):637-638.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use